UNIGE document Scientific Article
previous document  unige:23353  next document
add to browser collection
Title

Frechet and Robust Statistics

Author
Published in Journal de la Société Française de Statistique. 2006, vol. 147, no. 2, p. 73-75
Abstract Discussion of the paper by M. Frechet, "Sur une limitation tres generale de la dispersion de la mediane" (1940; reprinted)
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures
Citation
(ISO format)
RONCHETTI, Elvezio. Frechet and Robust Statistics. In: Journal de la Société Française de Statistique, 2006, vol. 147, n° 2, p. 73-75. https://archive-ouverte.unige.ch/unige:23353

190 hits

0 download

Update

Deposited on : 2012-10-16

Export document
Format :
Citation style :